# SDR DALA2024121811805

- Difficulty date: December 17, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 63,416 hours, 33,082 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 DISTORTION/DAMAGE ON #2 ENG PYLON PANEL 482AR. CORRECTIVE ACTION: R/R #2 ENG ACCESS PANEL 482AR PER A319 AMM 54-53. (6666254)
